# SDR IPXA11M69010

- Difficulty date: September 2, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PDC FOUND NR2 ENG FIRE LOOP B FAULT SHOWN ON MAINT PAGE. 461418 ASSIGNED     FOUND PYLON NR2 ENG "B" FAULTING.  R & R NR 2 ENG PYLON FIRE LOOP (B) IAW MM SUBASK 26 11 03 020 012 TO PAGE 22, STEP E.  COMPLETED INSTALLATION IN REF TO MM 26 11 05 4. OPS CHECK GOOD. THIS CLEARS M461418. PLACARD REMOVED.
